# SDR AALA202405228725

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 28,871 hours, 11,756 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT INTO CLT ECAM ALERT "SMOKE, LAVITORY SMOKE" CAME ON FOR  LESS THAN ONE MINUTE THEN CLEARED. FLIGHT ATTENDANTS CHECKED THE LAVITORIES AND DID NOT FIND ANYTHING. MAINTENANCE PERFORMED OPERATIONAL TEST PER TSM 26-17-00. INTERROGATED MCDU, RAN SELF-TEST AND NO FAULTS APPEARED.
